Second special issue dedicated to Charles W. Groetsch
VOL. 22 · NO. 3 | FALL 2010
 
VIEW ALL ABSTRACTS +
Front Matter
J. Integral Equations Applications 22 (3), (FALL 2010)
No abstract available
Articles
Kendall Atkinson, Paul Martin
J. Integral Equations Applications 22 (3), 353, (FALL 2010) DOI: 10.1216/JIE-2010-22-3-353
No abstract available
R.S. Anderssen, M. Hegland
J. Integral Equations Applications 22 (3), 355-367, (FALL 2010) DOI: 10.1216/JIE-2010-22-3-355
No abstract available
Radu Ioan Boţ, Bernd Hofmann
J. Integral Equations Applications 22 (3), 369-392, (FALL 2010) DOI: 10.1216/JIE-2010-22-3-369
KEYWORDS: Ill-posed problems, Tikhonov regularization, Convergence rates, variational inequalities, source conditions, Distance function, structure of nonlinearity, generalized Young inequality, 47J06, 65J20, 47A52, 49N45
No abstract available
Cara D. Brooks, Patricia K. Lamm, Xiaoyue Luo
J. Integral Equations Applications 22 (3), 393-425, (FALL 2010) DOI: 10.1216/JIE-2010-22-3-393
No abstract available
F.R. De Hoog, R.S. Anderssen
J. Integral Equations Applications 22 (3), 427-441, (FALL 2010) DOI: 10.1216/JIE-2010-22-3-427
No abstract available
Donald A. French, Zeynep Teymuroglu, Timothy J. Lewis, Richard J. Braun
J. Integral Equations Applications 22 (3), 443-464, (FALL 2010) DOI: 10.1216/JIE-2010-22-3-443
KEYWORDS: Spread of alcohol abuse or integral equations
No abstract available
Michiel E. Hochstenbach, Lothar Reichel
J. Integral Equations Applications 22 (3), 465-482, (FALL 2010) DOI: 10.1216/JIE-2010-22-3-465
KEYWORDS: Discrete ill-posed problem, iterative method, Tikhonov regularization, general linear regularization operator, discrepancy principle, 65R30, 65R32, 65F10, 65F22
No abstract available
S. Lu, S.V. Pereverzev, Y. Shao, U. Tautenhahn
J. Integral Equations Applications 22 (3), 483-517, (FALL 2010) DOI: 10.1216/JIE-2010-22-3-483
KEYWORDS: Ill-posed problems, Inverse problems, noisy right hand side, noisy operator, Tikhonov regularization, Hilbert scales, generalized discrepancy principle, order optimal error bounds, Newton's method, global convergence, monotone convergence, 47A52, 65F22, 65J20, 65M30
No abstract available
Mark A. Lukas
J. Integral Equations Applications 22 (3), 519-547, (FALL 2010) DOI: 10.1216/JIE-2010-22-3-519
KEYWORDS: 65J20, 65J22, 45Q05, 62G08
No abstract available
Back to Top